# SDR DALA2018092405710

- Difficulty date: September 23, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 72,266 hours, 23,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM PERMANENT REPAIR ON AFT CARGO COMPARTMENT LEFT HAND SIDE PANEL. SIDE PANEL WAS REPAIRED PER SRM 53-00-53 REPAIR 3 FIG 201.
